# SDR UALA2013061804210

- Difficulty date: June 12, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 39,575 hours, 16,233 cycles
- Engine: Iae V2522A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAN CASE ATTRITION LINER HAS MISSING MATERIAL AT THE 6 O'CLOCK POSITION.   ACCOMPLISHED ATTRITION LINER REPAIR, REF MT 72-017.
